Verapamil - does it cause weight gain?
- 10 Nov 2009 by hart4kids
- obesity, weight
120 mg taken 1 time per day
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...
2 answers • 2 Jul 2010
i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...
2 answers • 15 Dec 2011
I have fought weight gain most of my adult life, and have finally reached a weight I am happy with. I was just prescribed Lunesta today as I have ...
3 answers • 10 Feb 2012
Are there hormones that are not usually checked in a blood screen that cause weight gain
3 answers • 2 Aug 2012
I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...
1 answer • 9 May 2014